VOLUME 13 2008 NUMBERS 3–4

Homomorphisms Preserving Linear Conjunctive Languages
Alexander Okhotin
Pages 299–305

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Alexander Okhotin},
  title   = {Homomorphisms Preserving Linear Conjunctive Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {13},
  number  = {3--4},
  pages   = {299--305},
  year    = {2008},
  url     = {https://doi.org/10.25596/jalc-2008-299},
  doi     = {10.25596/jalc-2008-299}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: conjunctive grammars, trellis automata, cellular automata, closure properties, codes
DOI: 10.25596/jalc-2008-299